Advanced Search
MyIDEAS: Login to save this article or follow this journal

On Equilibria in Repeated Games with Absorbing States

Contents:

Author Info

  • Vrieze, O J
  • Thuijsman, F
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below under "Related research" whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Bibliographic Info

    Article provided by Springer in its journal International Journal of Game Theory.

    Volume (Year): 18 (1989)
    Issue (Month): 3 ()
    Pages: 293-310

    as in new window
    Handle: RePEc:spr:jogath:v:18:y:1989:i:3:p:293-310

    Contact details of provider:
    Web page: http://link.springer.de/link/service/journals/00182/index.htm

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. VIEILLE, Nicolas & SHMAYA, Eran & SOLAN, Eilon, 2001. "An Application of Ramsey Theorem to stopping Games," Les Cahiers de Recherche 746, HEC Paris.
    2. Eilon Solan, 2002. "Subgame-Perfection in Quitting Games with Perfect Information and Differential Equations," Discussion Papers 1356, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    3. Alpern, Steve & Gal, Shmuel & Solan, Eilon, 2010. "A sequential selection game with vetoes," Games and Economic Behavior, Elsevier, vol. 68(1), pages 1-14, January.
    4. Eilon Solan & Nicolas Vieille, 2010. "Computing uniformly optimal strategies in two-player stochastic games," Economic Theory, Springer, vol. 42(1), pages 237-253, January.
    5. Rida Laraki, 2010. "Explicit formulas for repeated games with absorbing states," International Journal of Game Theory, Springer, vol. 39(1), pages 53-69, March.
    6. Dinah Rosenberg & Eilon Solan & Nicolas Vieille, 2002. "On the maxmin value of stochastic games with imperfect monitoring," Working Papers hal-00242999, HAL.
    7. Nowak, Andrzej S. & Szajowski, Krzysztof, 1998. "Nonzero-sum Stochastic Games," MPRA Paper 19995, University Library of Munich, Germany, revised 1999.
    8. Chandrasekher, Madhav, 0. "Unraveling in a repeated moral hazard model with multiple agents," Theoretical Economics, Econometric Society.
    9. Eilon Solan & Rakesh V. Vohra, 1999. "Correlated Equilibrium, Public Signaling and Absorbing Games," Discussion Papers 1272, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    10. Eran Shmaya & Eilon Solan, 2002. "Two Player Non Zero-Sum Stopping Games in Discrete Time," Discussion Papers 1347, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    11. Flesch, J. & Thuijsman, F. & Vrieze, O. J., 1999. "Average-discounted equilibria in stochastic games," European Journal of Operational Research, Elsevier, vol. 112(1), pages 187-195, January.
    12. Eilon Solan, 2000. "The Dynamics of the Nash Equilibrium Correspondence and n-Player Stochastic Games," Discussion Papers 1311, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    13. Flesch, J. & Thuijsman, F. & Vrieze, O.J., 2007. "Stochastic games with additive transitions," European Journal of Operational Research, Elsevier, vol. 179(2), pages 483-497, June.
    14. Solan, Eilon, 2000. "Absorbing Team Games," Games and Economic Behavior, Elsevier, vol. 31(2), pages 245-261, May.
    15. Eilon Solan & Nicolas Vieille, 1998. "Correlated Equilibrium in Stochastic Games," Discussion Papers 1226, Northwestern University, Center for Mathematical Studies in Economics and Management Science.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:18:y:1989:i:3:p:293-310. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.